• I have been on Tamoxifen since July 2011, having hip joint pain. Anybody else have this SE, if so what did you take for relief? Thanks

    Asked by charden63 on Wednesday, September 5, 2012

    I have been on Tamoxifen since July 2011, having hip joint pain. Anybody else have this SE, if so what did you take for relief? Thanks

    3 Answers from the Community

    • helliehere's Avatar
      helliehere

      I have been on tamoxifen for 3 months and having severe knee pain. I had arthritis in the R knee but not like this. Now is affecting L knee. My MD feels he can scope the area and improve the pain. I am beginning to wonder if this is a good idea. I came off the tamoxifen last week for a month before and after surgery. waiting to see if this makes any difference. Also wonder if it could be the Hercepton (have 1 more treatment) or chemo which ended in Feb 2012. Am trying acupunture but is very expensive and insurance does not pay.

      about 5 years ago
    • nancyjac's Avatar
      nancyjac

      The best relief for me is movement. I make sure I don't sit too long and get up an move around as often as feasible.

      about 5 years ago
    • javert2's Avatar
      javert2

      I have lots of joint pain and stiffness with Tamoxifen. I was offered a drug for it but I'm sick of medicines so I just deal with it. It's worse when I've been sitting or in one position too long so movement is good.

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.